# SDR CALA9801089

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Bs 680-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FLOORBOARD PANEL BETWEEN STA 680 AND 756 CRACKED AT THE LT FORWARD NR 5 ATTACH HOLE.  A NEW FLOOR PANEL WAS FABRICATED.  TWO HAT SECTIONS WERE REMOVED, CLEANED, AND REBONDED TO NEW FLOOR PANEL IAW SRM 53-05, PAGE 1.
